Doxycycline Hyclate Tropical Diseases, Dull Pain, Chest Pains, Left Ankle, Couple Days
I'm so glad I found this site. I was prescribed doxy for a rash I got in the Dominican that they thought lead to some sort of infection. The first couple days were fine but one night I took the medication before bed and was up all night with the worst ... more »
I'm so glad I found this site. I was prescribed doxy for a rash I got in the Dominican that they thought lead to some sort of infection. The first couple days were fine but one night I took the medication before bed and was up all night with the worst chest pains. I have been nervous ever since that when ever I take the pills I'm going to get the same reaction. I have had chest pains the past couple days and I've been really careful with what I take them with and have been making sure I drink at least two bottles of water with each pill. But today I feel so weak. The last week on the medication I've been so tired I want to take naps when I get home from work which is unusual for me. Today my head feels heavy and my leg feels like it's about to twitch but it doesn't. I've felt some tingling in my left leg and my left arm. I thought this was from whatever infection I had since the rash was on my left ankle, but I think it's from the doxy instead. I've also been feeling a dull pain in my thigh every once in a while. I normally have some anxiety but a couple days after I started the doxy I put myself into a panic and spent the entire day at work researching tropical diseases on the internet because I thought I had one from the rash. I've also had some shortness of breath. I have asthma but it feels nothing like that. Also the doxy made my birth control stop working and I started my period. I thought I just had bad cramps but I'm starting to think they were more stomach aches from the doxy. I've had diarrhea also. And I feel so light headed that I'm going to pass out but I don't. I'm definitely calling my doctor today to get a different antibiotic. Thanks everyone for your posts!